# SDR SWAA2022053100095

- Difficulty date: April 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR UPPER FWD CUTOUT BS 312 FRAME LOWER EDGE CRACKED. MKD 126-01. TRIMED DAMAGED AREA AT ENTRY DOOR UPPER FWD CUTOUT BS 312 FRAME ASPER B 737-700 SRM 53-10-07-2R-1 FABRICATED ANGLE REPAIR ;AND LOCATED AND DRILLED NEW HOLES AT ENTRY DOOR UPPER FWD CUTOUT BS 312 FRAME ASPER B 737-700 SRM 53-10-07-2R-1 REPAIR 1AND 51-40-05-0G-0(MATERIAL USED 7075-0- .063 CLAD) APPLIED HEAT TREATMENT:FINAL TEMPER: 7075-T6. IAW AAR OP 84 - ALUMINUM HEAT TREATMENT. RES# 2019051-9 TREATED AND PRIME ANGLE REPAIR ASPER B 737-700 SRM 51-20-01-0G-0 INSTALLED REPAIR AT ENTRY DOOR UPPER FWS CUTOUT BS 312 FRAME ASPER B 737-700 SRM 51-40-02-0G-0
